• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On the Hausdorff dimension of the Rauzy gasket

Bulletin de la Société Mathématique de France. 2016. Vol. 144. No. 3. P. 539-568.
Avila A., Hubert P., Skripchenko A.

In this paper, we prove that the Hausdor dimension of the Rauzy gasket is less than 2. By this result, we answer a question addressed by Pierre Arnoux. Also, this question is a very particular case of the conjecture stated by S.P. Novikov and A. Maltsev in 2003.